# SDR 97ZZZX5060

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 6607A2114
- Condition: Failed
- Location: Oil Pressure
- Part time: 209 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TRANSMISSION LIGHT ILLUMINATES DURING FLIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
